# SDR USAA2014041700006

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 20,517 hours, 6,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DISBOND & DELAMINATION ON AFT CARGO FLOOR PANEL AT DOOR ENTRY CUT OUT AT FRAME 53, STRINGER 37R & RBL 10.  REPLACED AFT CARGO FLOOR PANEL AT DOOR ENTRY CUT OUT IAW AMM 53-42-14.
